Existence and Stability Results of Nonlinear Fractional Differential Equations with Nonlinear Integral Boundary Condition on Time Scales
In this paper, we establish the existence and uniqueness of the solution to a nonlinear fractional differential equation with nonlinear integral boundary conditions on time scales.We used the fixed point theorems due to Banach, Schaefer’s, nonlinear alternative of Leray Schauder’s type and Krasnoselskii’s to establish these results. In addition, we study Ulam-Hyer’s (UH) type stability result. At the end, we present two examples to show the effectiveness of the obtained analytical results.
Kumar, Vipin and Malik, Muslim
Existence and Stability Results of Nonlinear Fractional Differential Equations with Nonlinear Integral Boundary Condition on Time Scales,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
3, Article 10.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss3/10
Ordinary Differential Equations and Applied Dynamics Commons, Partial Differential Equations Commons